# SDR IPXA2B71276

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY EXIT SIGN ABOVE L1 DOOR INOPERATIVE.  REPLACE 2 EA LAMPS (LIGHT BULBS) IN THE EXIT SIGN ASSEMBLY.
